# SDR CA091204010

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 21,279 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 85545002005
- Condition: Worn
- Location: Rudder
- Component: Rudder
- Component part number: 85540002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUSHING HOLE ELONGATED IN BOTH UPPER AND LOWER FLANGE (0.420 AND 0.416 RESPECTIVELY).  BUSHINGS WERE INSTALLED INCORRECTLY IAW IPC 55-40-00, FIG 5, ITEM 120 AND 125. BUSHINGS WERE INSTALLED FROM TOP, INSTEAD OF BOTTOM AS PICTURED IN IPC.
